Carter, J. 1 ; Jelsovsky, Daniel 2 ; Kamada, Seiichi 3, 1 ; Langford, Laurel 4 ; Saito, Masahico 2
@article{10_1090_S1079_6762_99_00073_6,
author = {Carter, J. and Jelsovsky, Daniel and Kamada, Seiichi and Langford, Laurel and Saito, Masahico},
title = {State-sum invariants of knotted curves and surfaces from quandle cohomology},
journal = {Electronic research announcements of the American Mathematical Society},
pages = {146--156},
year = {1999},
volume = {05},
doi = {10.1090/S1079-6762-99-00073-6},
url = {http://geodesic.mathdoc.fr/articles/10.1090/S1079-6762-99-00073-6/}
}
TY - JOUR AU - Carter, J. AU - Jelsovsky, Daniel AU - Kamada, Seiichi AU - Langford, Laurel AU - Saito, Masahico TI - State-sum invariants of knotted curves and surfaces from quandle cohomology JO - Electronic research announcements of the American Mathematical Society PY - 1999 SP - 146 EP - 156 VL - 05 UR - http://geodesic.mathdoc.fr/articles/10.1090/S1079-6762-99-00073-6/ DO - 10.1090/S1079-6762-99-00073-6 ID - 10_1090_S1079_6762_99_00073_6 ER -
%0 Journal Article %A Carter, J. %A Jelsovsky, Daniel %A Kamada, Seiichi %A Langford, Laurel %A Saito, Masahico %T State-sum invariants of knotted curves and surfaces from quandle cohomology %J Electronic research announcements of the American Mathematical Society %D 1999 %P 146-156 %V 05 %U http://geodesic.mathdoc.fr/articles/10.1090/S1079-6762-99-00073-6/ %R 10.1090/S1079-6762-99-00073-6 %F 10_1090_S1079_6762_99_00073_6
Carter, J.; Jelsovsky, Daniel; Kamada, Seiichi; Langford, Laurel; Saito, Masahico. State-sum invariants of knotted curves and surfaces from quandle cohomology. Electronic research announcements of the American Mathematical Society, Tome 05 (1999), pp. 146-156. doi: 10.1090/S1079-6762-99-00073-6
[1] Automorphic sets and braids and singularities 1988 45 115
[2] , Knotted surfaces and their diagrams 1998
[3] , On formulations and solutions of simplex equations Internat. J. Modern Phys. A 1996 4453 4463
[4] , Canceling branch points on projections of surfaces in 4-space Proc. Amer. Math. Soc. 1992 229 237
[5] , Topological gauge theories and group cohomology Comm. Math. Phys. 1990 393 429
[6] , Racks and links in codimension two J. Knot Theory Ramifications 1992 343 406
[7] , , Trunks and classifying spaces Appl. Categ. Structures 1995 321 356
[8] A quick trip through knot theory 1962 120 167
[9] Hecke algebra representations of braid groups and link polynomials Ann. of Math. (2) 1987 335 388
[10] A classifying invariant of knots, the knot quandle J. Pure Appl. Algebra 1982 37 65
[11] Identifying noninvertible knots Topology 1983 137 145
[12] Finite knot modules and the factorization of certain simple knots Math. Ann. 1981 261 274
[13] Surfaces in 𝑅⁴ of braid index three are ribbon J. Knot Theory Ramifications 1992 137 160
[14] A characterization of groups of closed orientable surfaces in 4-space Topology 1994 113 122
[15] Topics in knot theory 1993
[16] Knots and physics 1991
[17] A survey of knot theory 1996
[18] The invertibility problem on amphicheiral excellent knots Proc. Japan Acad. Ser. A Math. Sci. 1979 399 402
[19] Distributive groupoids in knot theory Mat. Sb. (N.S.) 1982
[20] Knot theory and its applications 1996
[21] Doubly slice knots and the Casson-Gordon invariants Trans. Amer. Math. Soc. 1983 569 588
[22] Non-invertible knots exist Topology 1963 275 280
[23] Reidemeister-type moves for surfaces in four-dimensional space 1998 347 380
[24] Some simple invariants of the position of a surface in 𝐑⁴ Bull. Polish Acad. Sci. Math. 1998 335 344
[25] Braided surfaces and Seifert ribbons for closed braids Comment. Math. Helv. 1983 1 37
[26] On Dijkgraaf-Witten invariant for 3-manifolds Osaka J. Math. 1992 675 696
[27] Twisting spun knots Trans. Amer. Math. Soc. 1965 471 495
Cité par Sources :